# SDR MAS2008F00011

- Difficulty date: August 3, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7330 SAV-IAD.  CARGO BOTTLE LOW CAUTION MESSAGE.  RE-SECURED LOOSE CONNECTOR TO LT BOTTLE.  (S)
